# SDR UPS08152684

- Difficulty date: July 8, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N121UP
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 0806
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O AT 1,000', PRESSURE REGULATOR NR1 FAILED.  REMOVED AND REPLACED FWD CABIN PRESSURE OUTFLOW VALVE IAW MM 21-31- 12-04.
